MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TROPONIN T STAT; IMMUNOASSAY METHOD, TROPONIN SUBUNIT

ROCHE DIAGNOSTICS TROPONIN T STAT; IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Catalog Number 04660307190
Medical Device Problem Codes Unable to Obtain Readings (1516); Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with the elecsys troponin t stat assay on cobas 6000 e601 module serial number (b)(4).The sample initially resulted in a troponin t value of 80.56 ng/ml and this value was reported outside of the laboratory.A second sample collected from the patient resulted in a troponin t value of 9.10 ng/ml, so the doctor questioned the initial value from the complained sample.The sample was repeated twice on the same analyzer, resulting in troponin t values of 14.89 ng/ml and 17.37 ng/ml.The 14.89 ng/ml value was deemed correct.The sample was also repeated on a second e601 analyzer (unknown serial number), resulting in a troponin t value of 18.66 ng/ml.
 
Additional Manufacturer Narrative
Na h3 other text : na.
 
Additional Manufacturer Narrative
The customer stated that controls recovered within range and there were no calibration issues.Rack adapters required for 13 mm.Diameter tubes were not used.The sample centrifugation may have been shorter and the speed may have been higher than recommended by the tube manufacturer.Upon review of the alarm trace, an incubator bath water level sensor alarm, a low reagent level alarm, and short system reagent alarms were observed.The field service engineer determined the issue was related to sample integrity.The system worked within specifications.Seals, the sample probe, and sipper nozzles were replaced.Performance testing passed.The investigation determined the issue is consistent with incorrect pre-analytic sample handling.

Brand Name
TROPONIN T STAT
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16746183
Report Number1823260-2023-01273
Device Sequence Number19649523
Product Code MMI
UDI-Device Identifier04015630921621
UDI-Public04015630921621
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K082699
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04660307190
Device Lot Number688118
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2023
Supplement Date Received by Manufacturer06/21/2023
Initial Report FDA Received Date04/14/2023
Supplement Report FDA Received Date07/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age50 YR
Patient SexFemale